# SDR AALA202509122653

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 77,139 hours, 29,955 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT DECK DOOR WILL NOT OPEN WITH HANDLE ON THE DOOR FROM INSIDE OF THE FLIGHT DECK IT ONLY OPEN WITH FLIGHT DECK DOOR SWITCH. MAINTENANCE ADJUSTED TOP LATCH MECHANISM PER AMM 52-51-21.
